# SDR SWAA091562

- Difficulty date: March 8, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 35,899 hours, 20,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 416A2100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE LIGHT INOP.  RELAMPED PER MM.
